# SDR 96ZZZX6188

- Difficulty date: November 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N48FU
- Make and model: Cndair CL6002B16
- Aircraft serial: 5021
- Engine: Ge CF343A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Lt Eng
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 5270 - AFTER A NORMAL APPROACH AND LANDING TO EXETER, UNITED KINGDOM, AT 90 KNOTS WITH THRUST REVERSERS DEPLOYED AND A POWER SETTING OF ABOUT 40 PERCENT N1, THE LEFT ENGINE FAILED.  NO ADVERSE INDICATIONS OR EFFECTS WERE NOTED EITHER DURING CRUISE OR DURING THE LANDING UP TO THE POINT OF THE FAILURE.  MAINTENANCE VISUALLY INSPECTED ENGINE EXTERNALLY; NO DEFECTS NOTED.  BORESCOPED COMPRESSOR AND TURBINE SECTION, NO DEFECTS NOTED.  INSTALLED LOANER FUEL CONTROL AND FUEL PUMP, CONDITION STILL EXISTED.  REMOVED ENGINE AND INSTALLED LOANER ENGINE ASSEMBLY RECEIVED FROM GENERAL ELECTRIC.  REMOVED ENGINE SHIPPED TO GENERAL ELECTRIC STRUTHERS, WICHITA KS FOR TEAR DOWN AND INSPECTION.  ADDITIONAL REPORTS TO FOLLOW.
